MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN EDS 3 CLEAR VENTRICULAR CSF CATHETER (1.5 X 3.1MM); EXTERNAL DRAINAGE SYSTEM

CODMAN & SHURTLEFF, INC. CODMAN EDS 3 CLEAR VENTRICULAR CSF CATHETER (1.5 X 3.1MM); EXTERNAL DRAINAGE SYSTEM
Model Number 82-1735
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
As reported on an excel spreadsheet received from codman "an eds3 was not sterile because of absense of weld at one end.There were no reports of delay or patient harm".Additional information has been requested.

Brand Name
CODMAN EDS 3 CLEAR VENTRICULAR CSF CATHETER (1.5 X 3.1MM)
Common Device Name
EXTERNAL DRAINAGE SYSTEM
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
MDR Report Key7481714
Report Number2023988-2018-00020
Device Sequence Number238345
Product Code JXG
UDI-Device Identifier10886704040941
UDI-Public10886704040941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number82-1735
Device Catalogue Number821735
Device Lot Number166700
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/02/2018
Patient Sequence Number1